Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/17176
Title: Existence and nonexistence of monotone traveling waves for the delayed Fisher equation
Authors: Kwong, MK
Ou, C
Keywords: Delay
Fisher equation
Traveling wavefronts
Issue Date: 2010
Publisher: Academic Press
Source: Journal of differential equations, 2010, v. 249, no. 3, p. 728-745 How to cite?
Journal: Journal of differential equations 
Abstract: In this paper a new approach based on a shooting method in a half line coupled with the technique of upper-lower solution pair is used to study the existence and nonexistence of monotone waves for one form of the delayed Fisher equation that does not have the quasimonotonicity property. A necessary and sufficient condition is provided. This new method can be extended to investigate many other nonlocal and non-monotone delayed reaction-diffusion equations.
URI: http://hdl.handle.net/10397/17176
ISSN: 0022-0396
DOI: 10.1016/j.jde.2010.04.017
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

17
Last Week
0
Last month
0
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

17
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

32
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.